# SDR SWAA062006

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 3,111 hours, 1,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT FWD CABIN EEPLS LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
